# SDR HALA0800434

- Difficulty date: March 25, 2008
- Submitted: March 29, 2008
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-300
- Aircraft serial: 28140
- Aircraft time: 23,000 hours, 4,457 cycles
- System (JASC): 3400 · Navigation System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, YELLOW RA BOX JUST BELOW GREEN DH VALUE ON CAPT ADI DISPLAYED STEADY OK IN ALT EFI AUTO LAND NO LAND 3.  RERACKED CAPT R/A LEFT PER AMM 34-33-01-404-006, OPS CHECKS NORMAL PASSED TEST 40.
